Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   SPRING 2013 , Volume 5 , Number 2; Page(s) 143 To 147.
 
Paper: 

REVISION OF A FUZZY DISTANCE MEASURE

 
 
Author(s):  GHANBARI MOJTABA*, NURAEI RAHELE
 
* DEPARTMENT OF MATHEMATICS, ALIABAD KATOUL BRANCH, ISLAMIC AZAD UNIVERSITY, ALIABAD KATOUL, IRAN
 
Abstract: 

In this paper, we show that the computed distance between two fuzzy numbers using the fuzzy distance measure proposed by Chakra borty et al. [Mathematical and Computer Modeling 43 (2006) 254-261] is not always a fuzzy number. Then, we improve it and prove that the result of the revised distance is always a nonnegative fuzzy number.

 
Keyword(s): FUZZY DISTANCE MEASURE, GENERALIZED FUZZY NUMBER, LR-TYPE FUZZY NUMBER
 
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

GHANBARI, M., & NURAEI, R. (2013). REVISION OF A FUZZY DISTANCE MEASURE. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 5(2), 143-147. https://www.sid.ir/en/journal/ViewPaper.aspx?id=312281



Vancouver: Copy

GHANBARI MOJTABA, NURAEI RAHELE. REVISION OF A FUZZY DISTANCE MEASURE. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2013 [cited 2021September20];5(2):143-147. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=312281



IEEE: Copy

GHANBARI, M., NURAEI, R., 2013. REVISION OF A FUZZY DISTANCE MEASURE. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 5(2), pp.143-147. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=312281.



 
  pdf-File
Persian Abstract Yearly Visit 51
 
 
Latest on Blog
Enter SID Blog